# SDR SWAA2021060229442

- Difficulty date: November 11, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; AFT BULKHEAD; FLOOR ANGLE; BS947; RBL 24-18; WL 156 CORRODED / REMOVED CORROSION AFT CARGO COMPARTMENT; AFT BULKHEAD FLOOR ANGLE STA 947 RBL 24 - 18 IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .080 REMAINING .078 LOSS .002. NO PUBLISHED ALLOWABLE LIMITS FOUND. REMOVED AND REPLACE FLOOR ANGLE (BRACKET) IAW B737 SRM 51-40-02-0G-0 AND DWG 149A8117 REV -
